# SDR RRXA97215

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950R
- Make and model: Doug DC-8-63
- Aircraft serial: 45903
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Press Dome Web
- Part number: 97504283
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND PRESSURE DOME WEB CRACKED, AT STA 680 AND LONGERON 31 LEFT.  *S/D*  FABRICATED AND INSTALLED REPAIR ON PRESSURE WEB IAW DC-8 SRM 53-2-5, FIGURE 14.
